# SDR 96UAL900843

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UA
- Make and model: Boeing 737522
- Aircraft serial: 26696
- Engine: Ge CFM56*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 3053556250
- Condition: Failure
- Location: Nr 1 Engine
- Part time: 11,076 hours
- Stage of operation: CR
- Nature of condition: R, E
- Precautionary procedure: A, E

## Discrepancy

CREW REPORTED NUMBER ONE ENGINE INFLIGHT SHUT DOWN DUE TO LOW OIL PRESSURE.  ENGINE STARTED TO CHUG AND VIBRATE.  ENGINE WAS SPOOLED DOWN, WOULDN'T RESPOND TO THROTTLE.  SHUT DOWN ENGINE, OIL PRESSURE WAS 3 TO 5 POUNDS PER SQUARE INCH WINDMILLING.  *S/D*  ENGINE HAD NUMBER FOUR BEARING FAILURE.  REPLACED ENGINE.
